# SDR DL767980419

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delamination
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SKIN OF THE LT WING NR 4 SLAT TRAILING EDGE WEDGE WAS FOUND WITH 2 AREAS 2 INCH DIAMETER DELAMINATIONS.  THE THE DAMAGE WAS REPAIRED PER THE B767 SRM AND DOCUMENTED PER ER/A 364074-14AD.
